# SDR AALA201711209039

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 42,865 hours, 10,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: 81020401
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARMED LIGHT IS INOPERATIVE WHEN THE DOOR IS CLOSED AND ARMED.  REMOVED AND REPLACED PROXIMITY SENSOR S10216 SLIDE ENGAGEMENT LIGHT.  OPS CHECKED GOOD.
